Alert archive / Iowa / Tornado Warnings in 2009

Tornado Warning 15, NWS Quad Cities, IA

June 21, 2009Benton County, Iowa County, Iowa

NWS Quad Cities, IA issued this tornado warning at Jun 21, 2009, 7:46 PM CDT for Benton County, Iowa County, Iowa. It was in force for 44 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 21, 2009, 7:46 PM CDT (00:46 UTC)
Expired
Jun 21, 2009, 8:30 PM CDT
In force
44 min
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon

Counties Benton County, IA, Iowa County, IA

The radar

The Quad Cities radar (KDVN), 125 km from the middle of the area, began a volume at 00:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 21, 7:47 PM CDTTSTM WND GST 50Marengo, IALAW ENFORCEMENT REPORTED SMALLER THAN DIME SIZE HAIL AND 50 MPH WINDS NEAR MARENGO ON HIGHWAY 6.
Jun 21, 7:55 PM CDTFUNNEL CLOUD1 Sw Marengo, IARAPIDLY ROTATING WALL CLOUD DIRECTLY ABOVE. NO FUNNEL CLOUD VISIBLE AT THIS TIME.
Jun 21, 8:00 PM CDTHAIL 1Marengo, IAHAIL FALLING IN MARENGO.
Jun 21, 8:03 PM CDTFUNNEL CLOUD3 S Marengo, IARAPIDLY ROTATING WALL CLOUD.
Jun 21, 8:13 PM CDTTORNADO3 Se Marengo, IAROTATION EXTENDING FROM GROUND TO CLOUD BASE, BUT NOT ABLE TO SEE DEBRIS DUE TO RAIN WRAPPING.
Jun 21, 8:17 PM CDTFUNNEL CLOUDConroy, IASTRONG AND RAPID ROTATION OVER CONROY.
Jun 21, 8:20 PM CDTFUNNEL CLOUDSouth Amana, IARAPID ROTATION WITH RAIN WRAPPING.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 27 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 21, 3:17 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 0.8 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2009-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2040 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2009-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 141 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2040 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
739 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
141 m²/s²
0-3 km storm-relative helicity
257 m²/s²
Significant tornado parameter
2.5
Supercell composite
11.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KDVN 220046
TORDVN
IAC011-095-220130-
/O.NEW.KDVN.TO.W.0015.090622T0046Z-090622T0130Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
746 PM CDT SUN JUN 21 2009

THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHEASTERN BENTON COUNTY IN EAST CENTRAL IOWA...
  NORTHERN IOWA COUNTY IN EAST CENTRAL IOWA...

* UNTIL 830 PM CDT.

* AT 744 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  TORNADO NEAR LADORA...OR 7 MILES SOUTHWEST OF MARENGO...MOVING EAST
  AT 10 MPH.

* THE TORNADO WILL BE NEAR...
  GENOA BLUFF AROUND 750 PM CDT...
  MARENGO AROUND 815 PM CDT...
  WILLIAMSBURG AROUND 825 PM CDT...
  CONROY...UPPER SOUTH AMANA...SOUTH AMANA AND WEST AMANA AROUND 830
  PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SUNDAY EVENING
FOR NORTHEASTERN IOWA.

&&

LAT...LON 4193 9184 4163 9184 4164 9228 4180 9231
      4182 9231
TIME...MOT...LOC 0045Z 263DEG 10KT 4174 9218

$$

ERVIN
2 follow-up statements
000 
WWUS53 KDVN 220102
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
802 PM CDT SUN JUN 21 2009

IAC011-095-220130-
/O.CON.KDVN.TO.W.0015.000000T0000Z-090622T0130Z/
BENTON IA-IOWA IA-
802 PM CDT SUN JUN 21 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR NORTHERN
IOWA AND SOUTHEASTERN BENTON COUNTIES...

AT 801 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED APPROXIMATELY NEAR 
GENOA BLUFF...OR 2 MILES SOUTH OF MARENGO...MOVING EAST AT 10 MPH.

THE TORNADO WILL BE NEAR...
  MARENGO AROUND 810 PM CDT...
  WILLIAMSBURG AROUND 820 PM CDT...
  CONROY AROUND 825 PM CDT...
  UPPER SOUTH AMANA...SOUTH AMANA...WEST AMANA AND HIGH AMANA AROUND
  830 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.

THIS STORM IS ALSO CAPABLE OF PRODUCING LARGE HAIL THE SIZE OF
QUARTERS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SUNDAY EVENING
FOR NORTHEASTERN IOWA.

&&

LAT...LON 4169 9214 4176 9220 4182 9221 4193 9184
      4163 9184
TIME...MOT...LOC 0102Z 263DEG 10KT 4175 9210

$$

ERVIN
000 
WWUS53 KDVN 220112
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
812 PM CDT SUN JUN 21 2009

IAC011-220121-
/O.CAN.KDVN.TO.W.0015.000000T0000Z-090622T0130Z/
BENTON IA-
812 PM CDT SUN JUN 21 2009

...THE TORNADO WARNING FOR SOUTHEASTERN BENTON COUNTY IS CANCELLED...

THE THUNDERSTORM THAT WAS CAPABLE OF PRODUCING TORNADO MOVED OUT OF 
THE WARNED AREA. THEREFORE THE TORNADO WARNING HAS BEEN CANCELLED.

HOWEVER...THIS STORM IS STILL CAPABLE OF PRODUCING HEAVY RAINFALL.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SUNDAY EVENING
FOR NORTHEASTERN IOWA.

LAT...LON 4185 9184 4163 9184 4169 9214 4176 9217
      4184 9215 4185 9210
TIME...MOT...LOC 0111Z 276DEG 14KT 4175 9203

$$

IAC095-220130-
/O.CON.KDVN.TO.W.0015.000000T0000Z-090622T0130Z/
IOWA IA-
812 PM CDT SUN JUN 21 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR
NORTHEASTERN IOWA COUNTY...

AT 808 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED APPROXIMATELY NEAR
CONROY...OR NEAR MARENGO...MOVING EAST AT 15 MPH.

THE TORNADO WILL BE NEAR...
  CONROY...WEST AMANA AND WILLIAMSBURG AROUND 820 PM CDT...
  UPPER SOUTH AMANA...SOUTH AMANA AND HIGH AMANA AROUND 825 PM CDT...
  HOMESTEAD...MIDDLE AMANA...AMANA AIRPORT AND AMANA AROUND 830 PM
  CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS ALREADY PRODUCED A TORNADO AND REMAINS A THREAT.

THIS STORM IS ALSO CAPABLE OF PRODUCING LARGE HAIL THE SIZE OF
QUARTERS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SUNDAY EVENING
FOR NORTHEASTERN IOWA.

&&

LAT...LON 4185 9184 4163 9184 4169 9214 4176 9217
      4184 9215 4185 9210
TIME...MOT...LOC 0111Z 276DEG 14KT 4175 9203

$$

ERVIN

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this tornado warning went out at Jun 21, 2:32 PM CDT, 5 hours 14 minutes earlier.

Area forecast discussion, Jun 21, 2:32 PM CDT, 5 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
232 PM CDT SUN JUN 21 2009

.SYNOPSIS...
WARM ADVECTION WING OF PCPN EXITING EASTERN COUNTIES OF CWA ATTM.
SFC WARM FRONT WELL DEFINED NEAR KSPW-KDSM-KOTM LINE...WITH
LOW LOCATED NEAR KFSD. STRONG HEATING ALONG/SOUTH OF FRONT HAS
ALLOWED TEMPS TO SOAR INTO THE U80S WHILE DEWPTS IN M70S LEADING
TO VERY UNSTABLE AIRMASS WITH SBCAPES OF 2000-3000 J/KG AND CLIMBING.
FRONTAL ZONE LOOKS TO BE FOCUS FOR THUNDERSTORM DEVELOPMENT AND
POTENTIAL FOR SEVERE WX LATE THIS AFTN/EVE. ..05..

&&

.SHORT TERM...TONIGHT AND SUNDAY...COMBINATION OF HEATING AND IMPULSE
MOVING THROUGH NORTHEAST NE INTO NORTHWEST IA ATTIM PER WATER VAPOR
AND IR IMAGERY... SHOULD DECREASE CIN AND RESULT IN DEVELOPMENT OF
STORMS BY 21Z NEAR TRIPLE POINT OVER NORTHWEST IA. ACTIVITY EXPECTED
TO INCREASE IN COVERAGE AND PROPAGATE AND/OR DEVELOP SOUTHEASTWARD
ALONG WARM FRONT. BACKED SFC WINDS NORTH OF FRONT AND 20-25 KT
SOUTHWESTERLY H85 WINDS TO ENHANCE LOW LEVEL HODOGRAPHS ...AND
COMBINATION WITH DEEP LAYER SHEAR SHOULD RESULT IN THREAT OF
TORNADOES AND BOWING LINE SEGMENTS. IN FACT ENVIRONMENT QUITE
SIMILIAR TO THAT OF CENTRAL KS YESTERDAY WHERE JUST UNDER 10 REPORTS
OF TORNADOES ALONG/NORTH OF WARM FRONT. INFLOW REGION WITH STORMS IN
KS YESTERDAY FEATURED T/TD OF U80S/L70S... BUT A BIT MORE HEATING TO
PUSH INFLOW REGION INTO L90S WITH M70S DEWPTS ACROSS SOUTHERN IA.
PCPN IS EXPECTED TO EXIT MUCH OF THE REGION OVRNGT. ..05..

.LONG TERM...MONDAY NIGHT THROUGH NEXT SUNDAY...HOT AND HUMID
WEATHER WILL CONTINUE AS AN UPPER LEVEL RIDGE REMAINS ANCHORED OVER
THE MIDWESTERN UNITED STATES. HIGH TEMPERATURES WILL BE IN THE LOW
TO MID 90S THROUGH WEDNESDAY WITH HEAT INDEX VALUES APPROACHING 100
DEGREES OVER THE SOUTHERN HALF OF THE FORECAST AREA ON EACH DAY. THE
NEXT CHANCE FOR SHOWERS AND THUNDERSTORMS WILL BE WEDNESDAY EVENING
INTO EARLY THURSDAY AS THE ECMWF/GFS PROG A UPPER LEVEL SHORTWAVE TO
MOVE EAST ALONG THE CANADIAN/U.S. BORDER. A COLD FRONT ASSOCIATED
WITH THIS SHORTWAVE WILL SAG SOUTH ACROSS IOWA AND ILLINOIS WHICH
COULD PRODUCE THUNDERSTORMS AND THEN BRING SLIGHTLY COOLER AND DRIER
AIR TO THE REGION ON THURSDAY AND FRIDAY. THE EXTENDED MODELS PROG
ANOTHER SHORTWAVE TO MOVE NORTH OF THE REGION IN THE SATURDAY/SUNDAY
TIME FRAME...SO I HAVE INCLUDED A SLIGHT CHANCE OF THUNDERSTORMS FOR
BOTH DAYS. ..KUHL..

&&

.AVIATION...MVFR TO VFR CIGS ARE EXPECTED ACROSS THE AREA THIS
AFTERNOON AND EVENING. SCT TSRA WILL DEVELOP AFTER 22/00Z AND
CONTINUE THRU 22/03Z. SOME OF THESE STORMS COULD BECOME SEVERE AND
LOWER SFC CIGS/VSBYS TO LIFR CONDITIONS WITH STRONG GUSTY WINDS UP
TO 50KT. LATER TONIGHT MVFR TO IFR CIGS/VSBYS WILL BE POSSIBLE IN
AREAS OF BR AND FG...PRIMARILY AFTER 22/08Z. CIGS/VSBYS WILL IMPROVE
AND SHOULD BECOME VFR BY 22/12Z. ..KUHL..

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...NONE.
IL...NONE.
MO...NONE.

&&

05/KUHL
Hazardous weather outlook, Jun 21, 1:05 PM CDT, 6 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
105 PM CDT SUN JUN 21 2009

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-220930-
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
105 PM CDT SUN JUN 21 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THE STORM PREDICTION CENTER HAS A SLIGHT RISK OF SEVERE STORMS
ACROSS THE ENTIRE AREA FOR MID TO LATE AFTERNOON AND TONIGHT.

THUNDERSTORMS ARE EXPECTED TO DEVELOP BY MID AFTERNOON ACROSS
NORTHERN IOWA...WITH THE ACTIVITY EXPECTED TO PROPAGATE OR
DEVELOP SOUTHEASTWARD INTO THE OUTLOOK AREA BY LATE AFTERNOON
AND EVENING. SOME OF THESE STORMS MAY BE SEVERE WITH DAMAGING
WINDS AND TORNADOES BEING THE PRIMARY THREAT. IN ADDITION...
ISOLATED VERY HEAVY RAINFALL AMOUNTS IN EXCESS OF 2 INCHES IS
POSSIBLE.

SOME AREA RIVERS ARE EXPERIENCING MINOR TO MODERATE FLOODING.
PLEASE SEE THE LATEST FLOOD STATEMENTS AND FLOOD WARNINGS
FOR DETAILS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

VERY WARM AND HUMID AIR WILL BE IN PLACE ACROSS THE AREA MONDAY
AND TUESDAY. THE HEAT INDEX IS FORECAST TO REACH THE MID 90S ALONG
THE HIGHWAY 20 CORRIDOR TO THE LOW 100S ALONG THE IOWA-MISSOURI
BORDER AND INTO WEST CENTRAL ILLINOIS. THIS WILL CREATE STRESSFUL
CONDITIONS FOR PEOPLE INVOLVED IN OUTDOOR ACTIVITIES OR WITHOUT
ACCESS TO AIR CONDITIONING.

A CHANCE OF THUNDERSTORMS IS FORECAST LATE WEDNESDAY INTO
THURSDAY...AND AGAIN ON SATURDAY.  AT THIS TIME...THE MAIN THREATS
APPEAR TO BE LIGHTNING AND LOCALLY HEAVY RAINFALL.

.SPOTTER INFORMATION STATEMENT...
AN EMERGENCY MANAGERS CONFERENCE CALL HAS BEEN SCHEDULED FOR 230 PM
CDT. SPOTTER ACTIVATION IS LIKELY BY LATE THIS AFTERNOON AND
EVENING OVER PORTIONS OF THE OUTLOOK AREA.

In the hours before

Special weather statement, Jun 21, 6:26 PM CDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
626 PM CDT SUN JUN 21 2009

IAZ040-041-051-052-063-220130-
BUCHANAN-DELAWARE-BENTON-LINN-IOWA-
INCLUDING THE CITIES OF...INDEPENDENCE...MANCHESTER...VINTON...
CEDAR RAPIDS...MARENGO
626 PM CDT SUN JUN 21 2009

...STRONG TO SEVERE THUNDERSTORMS POSSIBLE EARLY THIS EVENING...

A CLUSTER OF STRONG TO SEVERE THUNDERSTORMS OVER PORTIONS OF
CENTRAL IOWA WILL MOVE EAST THROUGH THE EVENING. THESE STORMS HAVE
A HISTORY OF PRODUCING TORNADOES...AND IF THEY REMAIN INTENSE...A
TORNADIC STORM MAY BE POSSIBLE IN EAST CENTRAL AND NORTHEAST IOWA
EARLY THIS EVENING.

HEAVY RAINFALL IS LIKELY WITH ANY OF THE THUNDERSTORMS THIS EVENING.

NOW IS THE TIME TO PREPARE FOR POSSIBLE SEVERE WEATHER AND
TORNADOES. FIRM UP WHAT YOU WILL DO WHEN A TORNADO WARNING IS
ISSUED...OR ONE IS SIGHTED. MOVE INDOORS AND IF A WARNING IS
ISSUED...TAKE ACTIONS TO PROTECT LIFE AND PROPERTY.

ERVIN
Local storm report, Jun 21, 7:29 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
729 PM CDT SUN JUN 21 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0726 PM     FUNNEL CLOUD     2 NW BELLE PLAINE       41.92N 92.30W
06/21/2009                   BENTON             IA   EMERGENCY MNGR

            SPOTTED BY FIRE DEPARTMENT SPOTTER.

&&

WE
Local storm report, Jun 21, 7:45 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
745 PM CDT SUN JUN 21 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0742 PM     FUNNEL CLOUD     1 N BELLE PLAINE        41.91N 92.27W
06/21/2009                   BENTON             IA   EMERGENCY MNGR

&&

JH2

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 7:26 PM CDTTornado WarningDVNBenton49 min
Jun 21, 8:06 PM CDTTornado WarningDVNIowa, Johnson, Washington39 min
Jun 21, 8:23 PM CDTTornado WarningDVNIowa, Johnson35 min
Jun 21, 8:37 PM CDTFlash Flood WarningDVNBenton, Iowa, Johnson, Linn6 hr
Jun 21, 8:38 PM CDTTornado WarningDVNJohnson, Louisa, Washington52 min
Jun 21, 9:13 PM CDTFlash Flood WarningDVNKeokuk, Washington6 hr
Jun 21, 9:21 PM CDTTornado WarningDVNWashington54 min
Jun 21, 9:37 PM CDTFlash Flood WarningDVNLouisa, Muscatine6 hr
Jun 21, 9:45 PM CDTFlash Flood WarningDVNJohnson6 hr
Jun 21, 11:00 PM CDTRiver Flood WarningDVNKeokuk4 days
Jun 22, 12:17 AM CDTRiver Flood WarningDVNLouisa34 hr
Jun 22, 12:24 AM CDTFlash Flood WarningDVNDes Moines, Henry, Louisa6 hr
Jun 22, 1:29 AM CDTSpecial Weather StatementDVNJefferson, Lee, Van Buren61 min
Jun 22, 1:55 AM CDTSevere Thunderstorm WarningDVNHenry, Jefferson, Lee, Van Buren50 min
Jun 22, 2:45 AM CDTSevere Thunderstorm WarningDVNHenry, Jefferson, Lee, Van Buren60 min
Jun 22, 10:02 AM CDTRiver Flood WarningDVNDes Moines, Henry, Lee5 days
Jun 22, 12:07 PM CDTHeat AdvisoryDVNCedar, Des Moines, Henry, Iowa, Jefferson, Johnson and 7 more7 hr
Jun 22, 3:25 PM CDTHeat AdvisoryDVNBenton, Buchanan, Cedar, Clinton, Delaware, Des Moines and 15 more29 hr

Nearby

Tornado Warnings in Iowa, 2009Every tornado warning in 2009Tornadoes in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.